# SDR SWAA2022020352459

- Difficulty date: November 11, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 48,479 hours, 28,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING AFT SPAR WAFFLE PLATE CRACKED AT ORSS 418. / REMOVED AND REPLACED RIGHT WING AFT SPAR WAFFLE PLATE AT ORSS 418 PER SRM 51-40-02
